MathSciNet Relay Station
MathSciNet bibliographic data
MR2159691 (2006d:05052) 05C05 (05D10)
Kanellopoulos, Vassilis Ramsey families of subtrees of the dyadic tree. Trans. Amer. Math. Soc. 357 (2005), no. 10, 3865–3886 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement